# SDR ABXA2021331046

- Difficulty date: March 31, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T29393
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK NWW FWD FACE 'AFT LOCK LINK BEAM AT WL 147 CORRODED ON TOP RIGHT SIDE LUG BACK UO FITTING. FOUND TO BE OUT OF LIMITS, BEAM WAS REPLACED IAW B767-300 SRM 53-10-14
